11 Publikationen

Alle markieren

[11]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936348
Voll, C. (2019). Local Functional Equations for Submodule Zeta Functions Associated to Nilpotent Algebras of Endomorphisms. INTERNATIONAL MATHEMATICS RESEARCH NOTICES(7), 2137-2176. doi:10.1093/imrn/rnx186
PUB | DOI | WoS
 
[10]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931483
Lee, S., & Voll, C. (2018). Enumerating graded ideals in graded rings associated to free nilpotent Lie rings. Mathematische Zeitschrift, 290(3-4), 1249-1276. doi:10.1007/s00209-018-2062-9
PUB | DOI | WoS
 
[9]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931117
Carnevale, A., Shechter, S., & Voll, C. (2018). Enumerating traceless matrices over compact discrete valuation rings. Israel Journal of Mathematics, 227(2), 957-986. doi:10.1007/s11856-018-1755-4
PUB | DOI | WoS
 
[8]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920681
Carnevale, A., & Voll, C. (2018). Orbit Dirichlet series and multiset permutations. Monatshefte für Mathematik, 186(2), 215-233. doi:10.1007/s00605-017-1128-9
PUB | DOI | WoS
 
[7]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911760
Stasinski, A., & Voll, C. (2017). Representation zeta functions of some nilpotent groups associated to prehomogeneous vector spaces. Forum Mathematicum, 29(3), 717-734. doi:10.1515/forum-2015-0099
PUB | DOI | WoS
 
[6]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913975
Dung, D. H., & Voll, C. (2017). Uniform analytic properties of representation zeta functions of finitely generated nilpotent groups. Transactions of the American Mathematical Society , 369(9), 6327-6349. doi:10.1090/tran/6879
PUB | DOI | WoS
 
[5]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904129
Avni, N., Klopsch, B., Onn, U., & Voll, C. (2016). Arithmetic Groups, Base Change, and Representation Growth. Geometric and Functional Analysis, 26(1), 67-135. doi:10.1007/s00039-016-0359-6
PUB | DOI | WoS
 
[4]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904546
Schein, M. M., & Voll, C. (2016). Normal zeta functions of the Heisenberg groups over number rings II — the non-split case. Israel Journal of Mathematics, 211(1), 171-195. doi:10.1007/s11856-015-1271-8
PUB | DOI | WoS
 
[3]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917162
Avni, N., Klopsch, B., Onn, U., & Voll, C. (2016). Similarity classes of integral p-adic matrices and representation zeta functions of groups of type A(2). Proceedings of the London Mathematical Society , 112(2), 267-350. doi:10.1112/plms/pdv071
PUB | DOI | WoS
 
[2]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2728430
Schein, M. M., & Voll, C. (2015). Normal zeta functions of the Heisenberg groups over number rings I: the unramified case. Journal of the London Mathematical Society, 91(1), 19-46. doi:10.1112/jlms/jdu061
PUB | DOI | WoS
 
[1]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2675638
Stasinski, A., & Voll, C. (2014). Representation zeta functions of nilpotent groups and generating functions for Weyl groups of type B. American Journal of Mathematics, 136(2), 501-550. doi:10.1353/ajm.2014.0010
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa

Export / Einbettung

11 Publikationen

Alle markieren

[11]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936348
Voll, C. (2019). Local Functional Equations for Submodule Zeta Functions Associated to Nilpotent Algebras of Endomorphisms. INTERNATIONAL MATHEMATICS RESEARCH NOTICES(7), 2137-2176. doi:10.1093/imrn/rnx186
PUB | DOI | WoS
 
[10]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931483
Lee, S., & Voll, C. (2018). Enumerating graded ideals in graded rings associated to free nilpotent Lie rings. Mathematische Zeitschrift, 290(3-4), 1249-1276. doi:10.1007/s00209-018-2062-9
PUB | DOI | WoS
 
[9]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931117
Carnevale, A., Shechter, S., & Voll, C. (2018). Enumerating traceless matrices over compact discrete valuation rings. Israel Journal of Mathematics, 227(2), 957-986. doi:10.1007/s11856-018-1755-4
PUB | DOI | WoS
 
[8]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920681
Carnevale, A., & Voll, C. (2018). Orbit Dirichlet series and multiset permutations. Monatshefte für Mathematik, 186(2), 215-233. doi:10.1007/s00605-017-1128-9
PUB | DOI | WoS
 
[7]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911760
Stasinski, A., & Voll, C. (2017). Representation zeta functions of some nilpotent groups associated to prehomogeneous vector spaces. Forum Mathematicum, 29(3), 717-734. doi:10.1515/forum-2015-0099
PUB | DOI | WoS
 
[6]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913975
Dung, D. H., & Voll, C. (2017). Uniform analytic properties of representation zeta functions of finitely generated nilpotent groups. Transactions of the American Mathematical Society , 369(9), 6327-6349. doi:10.1090/tran/6879
PUB | DOI | WoS
 
[5]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904129
Avni, N., Klopsch, B., Onn, U., & Voll, C. (2016). Arithmetic Groups, Base Change, and Representation Growth. Geometric and Functional Analysis, 26(1), 67-135. doi:10.1007/s00039-016-0359-6
PUB | DOI | WoS
 
[4]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904546
Schein, M. M., & Voll, C. (2016). Normal zeta functions of the Heisenberg groups over number rings II — the non-split case. Israel Journal of Mathematics, 211(1), 171-195. doi:10.1007/s11856-015-1271-8
PUB | DOI | WoS
 
[3]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917162
Avni, N., Klopsch, B., Onn, U., & Voll, C. (2016). Similarity classes of integral p-adic matrices and representation zeta functions of groups of type A(2). Proceedings of the London Mathematical Society , 112(2), 267-350. doi:10.1112/plms/pdv071
PUB | DOI | WoS
 
[2]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2728430
Schein, M. M., & Voll, C. (2015). Normal zeta functions of the Heisenberg groups over number rings I: the unramified case. Journal of the London Mathematical Society, 91(1), 19-46. doi:10.1112/jlms/jdu061
PUB | DOI | WoS
 
[1]
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2675638
Stasinski, A., & Voll, C. (2014). Representation zeta functions of nilpotent groups and generating functions for Weyl groups of type B. American Journal of Mathematics, 136(2), 501-550. doi:10.1353/ajm.2014.0010
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: apa

Export / Einbettung